×

zbMATH — the first resource for mathematics

The theory of generalized thermoelastic diffusion. (English) Zbl 1211.74080
Summary: A derivation of the governing equations for generalized thermodiffusion in elastic solids is given. A variational theorem is then obtained for the governing equations. Next, we prove the uniqueness of solution of these equations under suitable conditions. At last, we obtain a reciprocity theorem for these equations.

MSC:
74F05 Thermal effects in solid mechanics
74H25 Uniqueness of solutions of dynamical problems in solid mechanics
35Q74 PDEs in connection with mechanics of deformable solids
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Duhamel, J., Second mémoire sur LES phénomènes thermo-mechanique, J. de L’ecole polytechnique, 15, (1837)
[2] Neumann, F., Vorlesungen uber die theorie der elasticitat, (1885), Meyer Brestau · JFM 17.0948.01
[3] Biot, M., Thermoelasticity and irreversible thermo-dynamics, J. appl. phys., 27, 240-253, (1956) · Zbl 0071.41204
[4] Weiner, J., A uniqueness theorem for the coupled thermoelastic problem, Quart. appl. math., 15, 102-105, (1957) · Zbl 0077.18002
[5] Nickell, R.; Sackman, J., Variational principles for linear coupled thermoelasticity, Quart. appl. math., 26, 11-26, (1968) · Zbl 0165.27504
[6] Hetnarski, R., Coupled one-dimensional thermal shock problem for small times, Arch. mech. stosow., 13, 295-306, (1961) · Zbl 0101.17103
[7] Hetnarski, R., Solution of the coupled problem of thermoelasticity in the form of series of functions, Arch. mech. stosow., 16, 919-941, (1964) · Zbl 0134.44204
[8] Hetnarski, R., The fundamental solution of the coupled thermoelastic problem for small times, Arch. mech. stosow., 16, 2332, (1964) · Zbl 0127.15002
[9] Lord, H.; Shulman, Y., A generalized dynamical theory of thermoelasticity, J. mech. phys. solid, 15, 299-309, (1967) · Zbl 0156.22702
[10] H. Sherief, On Generalized Thermoelasticity. Ph.D. Thesis, University of Calgary, Canada, 1980 · Zbl 0432.73013
[11] Dhaliwal, R.; Sherief, H., Generalized thermoelasticity for anisotropic media, Quart. appl. math., 33, 1-8, (1980) · Zbl 0432.73013
[12] Ignaczak, J., Uniqueness in generalized thermoelasticity, J. thermal stresses, 2, 171-179, (1979)
[13] Ignaczak, J., A note on uniqueness in thermoelasticity with one relaxation time, J. thermal stresses, 5, 257-263, (1982)
[14] Sherief, H., On uniqueness and stability in generalized thermoelasticity, Quart. appl. math., 45, 773-778, (1987) · Zbl 0613.73010
[15] Anwar, M.; Sherief, H., State space approach to generalized thermoelasticity, J. thermal stresses, 11, 353-365, (1988)
[16] Sherief, H., State space formulation for generalized thermoelasticity with one relaxation time including heat sources, J. thermal stresses, 16, 163-180, (1993)
[17] Anwar, M.; Sherief, H., Boundary integral equation formulation of generalized thermoelasticity in a Laplace transform domain, Appl. math. modell., 12, 161-166, (1988) · Zbl 0644.73013
[18] Sherief, H.; Hamza, F., Generalized thermoelastic problem of a thick plate under axisymmetric temperature distribution, J. thermal stresses, 17, 435-453, (1994)
[19] Sherief, H.; Hamza, F., Generalized two dimensional thermoelastic problems in spherical regions under axisymmetric distributions, J. thermal stresses, 19, 55-76, (1996)
[20] Nowacki, W., Dynamical problems of thermodiffusion in solids I, Bull. acad. Pol. sci., ser. sci. tech., 22, 55-64, (1974) · Zbl 0327.73005
[21] Nowacki, W., Dynamical problems of thermodiffusion in solids II, Bull. acad. Pol. sci., ser. sci. tech., 22, 129-135, (1974) · Zbl 0327.73004
[22] Nowacki, W., Dynamical problems of thermodiffusion in solids III, Bull. acad. Pol. sci., ser. sci. tech., 22, 257-266, (1974) · Zbl 0327.73005
[23] Nowacki, W., Dynamical problems of thermodiffusion in elastic solids, Proc. vib. prob., 15, 105-128, (1974) · Zbl 0304.73009
[24] Atkins, P., Physical chemistry, (1994), Oxford University Press London
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.